| Model Number |
6947M62 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950); Unstable Impedance (4085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead was capped, and remains in the patient due to high rv coil impedance, spike rv coil impedance, rising rv coil impedance, varying rv coil impedance, high svc coil impedance, spike svc coil impedance and rising svc coil impedance.It was noted that a lead warning triggered for the svc coil and rv coil impedance issues.It was also reported that a warning triggered for rv tip to rv coil high/undefined impedance a new rv lead was implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.